# SDR DL72S960291

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RED RT GEAR AND GREEN RT GEAR LIGHTS REMAINED ON.  COMPLETED LDG GEAR RETRACTION MALFUNCTION CHECK LIST, BOTH LIGHTS REMAINED ON.  ABOUT 40 SECONDS LATER, BOTH LIGHTS OUT.  CHECKED AND CLEANED RIGHT MAIN LANDING GEAR DOWNLOCK, SENSOR OPERATION NORMAL.
